# SDR CALA2024112502933

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5392059220000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR 25 TO FR 28 STR 38 PROFILE PANEL HAS A CRACK AT FR 26-27 FASTENER HOLE PER HAECO LCQ N/R 9296360/20360  RMVD AND RPLD FWD CARGO FR25 TO FR28 L/H STR 38 PROFILE PANEL IAW A319 SRM 51-42-11 TOP COATED PROFILE PANEL IAW A319 SRM 51- 23-11
